Download this article
Download this article For screen
For printing
Recent Issues
Volume 13, Issue 1
Volume 12, Issue 1
Volume 11, Issue 1
Volume 10, Issue 1
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 1
Volume 7, Issue 1
Volume 6, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-7916
Author Index
To Appear
 
Other MSP Journals
Primary decomposition of squarefree pseudomonomial ideals

Alan Veliz-Cuba

Vol. 12 (2022), 27–32
DOI: 10.2140/jsag.2022.12.27
Abstract

A squarefree pseudomonomial in K[x1,x2,,xn] is a polynomial of the form z1z2zr such that zj {xij,xij 1} for some ij {1,,n} and the ij’s are distinct. A squarefree pseudomonomial ideal is an ideal generated by squarefree pseudomonomials. Here we present the package PseudomonomialPrimaryDecomposition for the computation of the primary decomposition of squarefree pseudomonomial ideals. Internally, the package performs computation using bitwise logical operations on integers.

Keywords
primary decomposition, minimal primes, monomials, pseudomonomials
Mathematical Subject Classification 2010
Primary: 13P05, 14Q99, 68W30
Secondary: 92B05, 92B20
Supplementary material

Macaulay2 package for primary decomposition of square free pseudonomial ideals

Milestones
Received: 4 April 2016
Revised: 5 January 2021
Accepted: 18 July 2022
Published: 23 January 2023
Authors
Alan Veliz-Cuba
Department of Mathematics
University of Dayton
Dayton, OH
United States